Issue 2 (2020)

Issue 2

  • Santhosh GEORGE, I. K ARGYROS,
    On an iterative method without inverses of derivatives for solving equations  PDF
    Volume 4, Issue 2, Pages:67–76, Year: 2020, Article Id: 2020:6 PDF
  • Md. ASADUZZAMAN, Md. ZULFIKAR ALİ,
    Existence of Solution to Fractional Order Impulsive Partial Hyperbolic Differential Equations with Infinite Delay,
    Volume 4, Issue 2, Pages:77–91, Year: 2020, Article Id: 2020:7  PDF
  • Bessem FRASIN,
    Subclasses of analytic functions associated with Pascal distribution series,
    Volume 4, Issue 2, Pages:92–99, Year: 2020, Article Id: 2020:8  PDF
  • Thierno SOW,
    Iterative algorithm for computing fixed points of demicontractive and zeros points of multivalued accretive operators in certain Banach spaces with application,
    Volume 4, Issue 2, Pages:100-111, Year: 2020, Article Id: 2020:9  PDF
  • Gedala SATYANARAYANA, G. V. R. BABU,
    Iterative approximation of common fixed points of generalized nonexpansive maps in convex metric spaces,
    Volume 4, Issue 1, Pages:112–120, Year: 2020, Article Id: 2020:10 PDF